Nurofen Cold & Flu PE Tablets 24

Nurofen Cold & Flu PE Tablets 24

Available

Regular price $25.50

Nurofen Cold & Flu PE tablets combines the pain-relieving power of ibuprofen with the decongestant action of phenylephrine to help relieve pain and/or inflammation fast and clear your nose and ease your sore throat.

 

  • Headache

  • Nasal Congestion

  • Cold and Flu aches and pains

 

Active Ingredients:

Contains 200mg of ibuprofen and 5mg of Phenylephrine Hydrochloride

Contains no gluten, wheat, lactose or sucrose

Adults and Children 12 Years and Over: 1 or 2 tablets every 4 hours as required (Maximumof 6 Tablets per day)

 

Do not give Nurofen Cold & Flu PE tablets to children under 12 years.

 

Warnings:

Do not take if you take:

  • High Blood Pressure medications or Antidepressants
  • Do not take with other products containing paracetamol, phenylephrine hydrochloride or chlorpheniramine maleate unless advised to do so by a doctor or pharmacist.
  • Talk to your doctor before taking this product if you are pregnant or breastfeeding, have high blood pressure or heart problems or are taking any anti-depressant medication.

Need some help? Ask us!


PRODUCT RELATED